# SDR AALA20121113004

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 49,499 hours, 6,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22G ESCAPE PATH LIGHT MISSING LAMP.  REPLACED LAMP FOR ROW 22G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
